# SDR SIMA200631901

- Difficulty date: October 23, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 15,547 hours, 15,492 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Receptacle
- Part number: 14532633401
- Condition: Corroded
- Location: Fuselage
- Part time: 15,547 hours, 15,492 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC - FOUND LAVATORY RECEPTICLE CORRODED ON SKIN ATTACHMENT.  REMOVED AND REPLACED CUP ASSEMBLY IAW EMB SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
